# SDR AALA202212225738

- Difficulty date: November 18, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813147
- Condition: Corroded
- Location: Bs 312-325 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON INTERCOSTAL LOCATED BETWEEN STA 315 AND 325 AND STR 23L. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
